# SDR UIEA2013071600375

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 8011 · Engine Starter
- Part: Attach Bracket
- Part number: 1706M17G01
- Condition: Cracked
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER DUCT ROD ATTACH BRACKET CRACKED (LOWER ROD AT ENGINE ATTACH).  R & R CRACKED BRACKET WITH NEW SERVICABLE BRACKET ON NR 2 ENG STARTER DUCT ATTACHING ROD IAW AMM 70-50-00 AND AMM 49-53-01.
